# SDR CALA2022061001475

- Difficulty date: June 8, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 91,081 hours, 12,033 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: 111W22022
- Condition: Cracked
- Location: Bs1035rh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD2019-11-02 EA 5310-06900 OP 031 REV D BS 1035 RH UNDERWING LONGERON 1EA CRACK FOUND AT CENTER TANK FRONT SPAR CHORD LAYER REF HX NR WO 816165, ORIG BY V914372 PREVIOUS ENTRY HAS A TYPO, SHOULD READ EA 5310-06900 OP 014 REV D EA 5310-06900 REV D OP 014 BS 1035 RH UNDERWING LONGERON AT CENTER TANK FRONT SPAR LOWER CHORD REPAIRED AS PER EC/RA 5710-02803 REV- PART 1 INTERIM REPAIR, REPEAT INSPECTION REQUIREMENT AS PER EC/RA 5710-02803 REV- PART 2. RII INSPECTED BY HX199407.
